Skip navigation

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKalinowski, Józef-
dc.identifier.citation"Rocznik Akademii Górniczo-Hutniczej im. Stanisława Staszica, Opuscula Mathematica" Vol. 27, nr 2 (2007), s. 253-257pl_PL
dc.description.abstractIn the paper the equivalence of the system of two pre-Schr¨oder functional equations (equations (Sn), (Sm) for m > n 3, n,m 2 N) and the whole system (S), is considered. The results solve the problem of Gy. Targonski [4] in a particular case.pl_PL
dc.rightsUznanie autorstwa-Użycie niekomercyjne 3.0 Polska*
dc.subjectpre-Schr¨oder equationspl_PL
dc.subjectTargonski’s problempl_PL
dc.titleOn the equivalence of pre-Schroder equationspl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalinowski_On_the_equivalence_of_pre_Schroder.pdf290,54 kBAdobe PDFView/Open
Show simple item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons